| Model Number |
SC-8416-70 |
| Medical Device Problem Codes |
Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a year prior to the date the manufacturer became aware.
Event or Problem Description
It was reported that the spinal cord stimulation (scs) paddle lead had fractured and caused impedances.The patient underwent an scs replacement procedure and was doing well postoperatively.The hospital kept the explanted devices.